# SDR UIEA2016051600300

- Difficulty date: May 15, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 42,368 hours, 5,631 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 289601882
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PSU OXYGEN MASK HOSE & BAG DAMAGED, LOCATED AT 22E RT 1EA, 29E 1EA, 29DRH 1EA, 34G ED 5EA, 3GED 5EA, 45GFED 5EA, 42D RT 1EA, 40G 2AE, 40D 2EA, 39D LT 1EA, 39GED 5EA, TTL 31 EA.  IAW AMM 35-21-31-002-058-001 REV 86 & 35-21-31-402-604-001 REV 86 REPLACED PSU OXYGEN MASK.
